# SDR JG12002F00000

- Difficulty date: November 7, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N577VU
- Make and model: Gulstm GIV
- Aircraft serial: 1385
- Engine: Rroyce TAY6118
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL HUB CRACKED AT BRAKE DRIVE BAR BOLT HOLE AT 4-5 OCLOCK POSITION.  FOUND HORIZONTAL GROOVE IN SPACER.
